SRS flashbacks

Discussion in 'On Topic' started by scottymcc, Jun 6, 2006.

  1. scottymcc

    scottymcc New Member

    Joined:
    Oct 1, 2004
    Messages:
    2,956
    Likes Received:
    0
    Location:
    Mother Russia
    Had a problem with them while back but they seemed to go away with the SSRI's, now I have a different psychiatrist in India I'm on Mirtazapine (sp?) but seem to have been getting worse in that area over the past while.

    Getting them maybe 20+ times a day and finding it a little hard to do other things like work. Meant to be on sick leave but sitting not doing anything makes it worse. There's always a reminder of the past somewhere.

    Currently on 2.5g of Sodium Valproate and Lamotrigine 150mg aswell. Told by the doc to go up to 200mg of the Lamo. Thinking of putting the anti-depressant up to 45mg to see what happens.

    Getting a bit much to put up with and flashbacks are just part of the problem.

    Not even sure what it is. Last few p-docs agreed it was bipolar but it doesn't really accout for some of the other symptoms or why I seem to get both effects derived from the high and low at the same time.

    Used Seroxat/Paxil along with one of the atypical anti-psychotics and pretty much felt fine for the illness part but the side effects are too much. Had the side effect where you can't stop moving.

    Was on 6mg and pretty much break dancing on my bed when trying to get to sleep.
     
  2. deusexaethera

    deusexaethera OT Supporter

    Joined:
    Jan 27, 2005
    Messages:
    19,712
    Likes Received:
    0
    I don't know much about the medications, but as far as the sleep is concerned, are you getting enough exercise? Does the problem occur even when you're physically exhausted?
     
  3. scottymcc

    scottymcc New Member

    Joined:
    Oct 1, 2004
    Messages:
    2,956
    Likes Received:
    0
    Location:
    Mother Russia
    Joined a Gym a couple of years back. Went 3-4 days a week every week and yeah it did help but it never went far enough. Finding it hard to get back into it now. Wanted to join a gym in Goa but it's not the best place to find a gym. Gonna need to ask some of the doormen at a club I was at where they go.
     
  4. scottymcc

    scottymcc New Member

    Joined:
    Oct 1, 2004
    Messages:
    2,956
    Likes Received:
    0
    Location:
    Mother Russia
    oh. meds I mentioned are mood stabilisers. One anti-depressant and two anti-manic drugs.
     
  5. Arclight

    Arclight Hypercube

    Joined:
    Oct 14, 2004
    Messages:
    19,688
    Likes Received:
    0
    Location:
    Toronto
    Why all these meds? What were you like before you started?
     

Share This Page